Children's Tylenol Chewables Grape (20 tablets)
When your child is sick, all you want to do is make them feel better. This often includes providing them with medicine to effectively relieve their fever or pain. You just want them to be able to get well and back to normal.
Try Children’s TYLENOL® Chewables. For over fifty years, parents and doctors have placed their trust in TYLENOL® for fast, effective relief of fever and pain due to toothaches, immunizations, colds or flu.
Children’s TYLENOL® Chewables dissolve in your child’s mouth to deliver the medicine that will help them get back to normal. Children’s TYLENOL® Chewables are available in two great tasting flavours – Grape and Bubble Gum – to ensure your child will take the correct dose to help them to feel better.
Children 2-11 years
For effective relief of:
Due to immunizations, colds, flu, headache, toothache, minor muscle aches, pains or sprains.
Bubble Gum Burst
- Temporarily relieves mild to moderate aches and pains due to:
- Reduces fever
- Do not give your child more than directed (see liver warnings).
Children ages 2-11 years: For accurate dosing, follow instructions carefully. If possible, dose by weight, otherwise use age. Chew or let tablet dissolve in mouth.
Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours.
|Medicinal ingredient (each tablet contains)||Purpose|
|Acetaminophen 160 mg||Pain reliever, fever reducer|
Non-medicinal ingredients: Cellulose acetate, citric acid anhydrous, crospovidone, D&C red no. 30 aluminum lake, D&C red no. 7 calcium lake,
†dextrose, FD&C blue no. 1 aluminum lake, flavour, magnesium stearate, povidone, †sucralose. Aspartame free, sweetened with †
Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if your child takes:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen.
Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- stomach pain
- unusual tiredness
- loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
If any of these symptoms occur, stop use and seek medical help right away.
Do not use
- with any other drug containing acetaminophen
- if your child is allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
Ask a doctor or pharmacist before use if your child
- has liver or kidney disease
- takes the blood thinning drug warfarin.
Stop use and ask a doctor if
- pain lasts for more than 5 days
- fever lasts for more than 3 days
- existing pain or fever worsen or if new symptoms appear.
KEEP OUT OF THE REACH OF CHILDREN. In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.
- Do not use if carton is open or if bottle neck band or inner foil seal is missing or broken.
- Store at 15 to 30°C.
- Prescribing information available to doctors and pharmacists upon request